Doctor insights on:
Hysterectomy Hormone Therapy Joint Aches
Increases risk: Hormone replacement therapy (hrt) has been shown to increase one's risk for breast cancer if taken for longer than 5 years. The current recommendation is to take low doses for a limited amount of time and then stop. There are some other non hormonal medications that can be used to help manage menopausal symptoms. ...Read moreSee 3 more doctor answers
A hormone (from greek ὁρμή, "impetus") is a chemical released by a cell or a gland in one part of the body that sends out messages that affect cells in other parts of the organism. Only a little amount of hormone is required to alter cell metabolism. In essence, it is a chemical messenger that transports a signal from ...Read more
34 y/o female w/hormone imbalance, endo, Hashi's. Symptoms poss. early menopause. Seeking low-risk and natural hormone replacement therapy. Advice?
Complex issues: Female hormones increase thromboembolism, deep venous thrombosis--progesteron is blamed, more than estrogen--because at menopause, there is changes in blood coagulation?Increase weight, arteriosclerosis, metabolic syndrome all of this increase risk of cardiovascular disease-- estrogen can be given at low dose for brief periods. ...Read moreSee 2 more doctor answers
Usually no: During the time a woman is perimenopausal hormonal manipulation can cause some spotting or bleeding depending on how the hormones are dosed. Once a woman is truly menopausal hrt does not usually cause menstruation. Vaginal bleeding in the post-menopausal woman is considered abnormal & worthy of investigation. ...Read moreSee 1 more doctor answer
SAFE for most women: Hrt (and its reputation and safety) constantly changes as new studies come out. Here is the best 2012 review: in patients with no increased risk of breast cancer, heart disease, or blood clots, trans-dermal hrt (patch, cream, gel) is relatively safe, and safe for just a few years, but as few as necessary. An even better review: talk to your own doctor. ...Read moreSee 2 more doctor answers
I experience hot flushes between day10-28& also hormonal acne
Doc told low estrogen is the reason,could estrogen replacement therapy improve symptoms?
Lumbar pain constantly for past 4 months after accident. Age 17. Taking pain killers and therapy. Limited activity & flexibility. Injections/surgery?
Low WBC and platelets, fatigue, hip replacement w/rod in femur(new, deep pain in that femur), joint pain, headaches, what's going on?
38yo F, partial hysterectomy 5 years ago. Recent fevers, malaise, hot flashes, joint pain. All blood work neg except 35 and FSH 145.7. What's wrong?
Malaise, hot flashes: Please request a full workup of your thyroid, and not just the TSH. A full thyroid panel including antibodies to the thyroid, and Reverse T3 (liothyronine). You did not reveal the rest of the test you had done, but you should have all 3 estrogens checked, progesterone and other hormones. Request to see an endocrine md or a Functional Medicine doctor to help figure out what is happening with your hormones. ...Read more
Uncommon: Infection after tha is a known complication that occurs in 0.1-2% of hip replacement procedures. Factors that can affect this incidence include patient conditions such as obesity, diabetes, or immune system diseases, as well as the length of surgery time, wound closure methods, and experience of the surgeon. Some hospitals and surgeons have higher rates of infection. ...Read moreSee 2 more doctor answers
Extremely important: Physical therapy is crucial for full functional recovery after a total knee replacement. I believe that therapy should start as soon as possible, ideally the day after your surgery. Physical therapy should include soft tissue mobilization, joint mobilization, and strengthening exercises. Finding a skilled physical therapist is key to a complete recovery after receiving your new knee joint. ...Read moreSee 1 more doctor answer
Serostim (human growth hormone): Somatropin (rDNA origin) is indicated for the treatment of HIV patients with wasting or cachexia to increase lean body mass and body weight, and improve physical endurance. Concomitant antiretroviral therapy is necessary. It would not be harmful to use acetaminophen, Ibuprofen or a prescribed NSAID to help alleviate the joint pains with this. Check with the HIV doctor who prescribed it. ...Read more
NO BUT INCREASE RISK: Hormone therapy does not cause breast cancer but it does increase your risk of breast cancer. According to the national nurses health study using hormone replacement therapy for 10-15 yrs increases risk about 20%, if used more than 15 yrs it doubles to around 40%. Talk to your doctor to help you decide how to better manage postmenopausal symptoms. ...Read more
Why pain in facialis posterior tibialis diaphysis after stretching in post-trauma lower-leg? NSAID takes pain/stiffness off. Muscle, joint trauma?
Total knee replacement surgery 11/7/15. First post-op visit showed knee bends 60 degrees. Mom worked hard in physical therapy but extreme pain prevented her from pushing more. Knee manipulation scheduled for 12/16. Success rate of manipulation/risk?
Flucuating hormones. Irregular periods + acne at 42! joints crack esp hips. Severe hip pain, linked to hormones? Treatment?
See your doctor: It may be best to first start with your pcp, and discuss the concerns you have. So that you have a starting point. Then s/he can also do a hormone panel assessment to see how you're doing to ck your Progesterone and estrogen levels. The severe hip pain needs to be assessed further too. So that may be related, in that hormones have a protective effect on bone, heart, and brain. But it may also be that it is completely separate, and unrelated to your hormones. So this is why you need to speak to your doctor. ...Read more
Experiencing joint, bone and muscle pain 7 months after thyroid cancer DX. Fvptc, multifocal with capsular invasion and classic ptc. Worrisome?
Follow up: Your doctor probably is keeping you hyperthyroid which could cause the symptoms above. This is not worrisome as long as a good endocrinologist is following you regularly. Hopefully you have had the appropriate post op care: I-131?, undetectable thyroglobulin...your endo will be the best to answer your questions appropriately. ...Read more
Multiple shoulder dislocations and inherent ligament laxity. Physical therapy for a year, but still sublaxating. Surgery or prolotherapy?
Any hormone given from externally (body not being able to make it enough for its own need, or as a form of medication to achieve certain goal) comes under this category. Estrogen in menopause; thyroxine for hypothyroidism, Insulin in dm are all in this category; so are ...Read more
- Talk to a doctor live online for free
- Hysterectomy hormone therapy
- Hysterectomy hormone replacement therapy
- Hormone therapy after hysterectomy
- Ask a doctor a question free online
- Hormone therapy
- Hormone problems after hysterectomy
- Hormone supplements for a hysterectomy
- Hormones after hysterectomy
- Talk to a gynecologist online for free